Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.
Are you on any medication?
Please enter chat and use reply to respond and interact.
This seems to be a mild form of dilirium which can and can not be associated with your Depression.
Venlafaxine is also known to cause confusion episodes like this.
While the above may be a more probable cause of the recent episode you experienced, I would still have you see your Neurologist for a work up.
An Echocardiogram, a carotid doppler and a Neurological exam are in order.
Other conditions that might have caused this recent episode need to be ruled out before we attribute this to depression or medication side effects.
Let me know if you have more queries.
I would suggest that you avoid driving and tasks that require good cognition.
Take your medication regularly and keep yourself well hydrated.
And try to avoid stress and anxiety in the meanwhile.
Please do leave a positive rating for the service.